On the Order of Convergence of Solutions of a Difference Equation to a Solution of the Diffusion Equation

Published in: Journal of the Society for Industrial and Applied Mathematics, v. 1, no. 2, Dec. 1953, p. 111-135

Posted on RAND.org on January 01, 1953

by Mario Juncosa, David Young

The authors treated a special differential equation with very simple boundary conditions and considered one of many possible difference equations. The results may give an indication of the kind of results to be expected with more complicated problems.

This report is part of the RAND Corporation External publication series. Many RAND studies are published in peer-reviewed scholarly journals, as chapters in commercial books, or as documents published by other organizations.

The RAND Corporation is a nonprofit institution that helps improve policy and decisionmaking through research and analysis. RAND's publications do not necessarily reflect the opinions of its research clients and sponsors.